# SDR NSVA200600069

- Difficulty date: June 2, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 341
- Aircraft time: 26,027 hours, 31,608 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR CONTROL C/B (F7) WAS FOUND POPPED AFTER GEAR WAS SELECTED DOWN.  CB WAS RESET AND GEAR CYCLED NORMALLY.  CB WAS DISCOVERED OPEN AFTER MANUAL HIT C/B PANEL.  INSPECTED MAIN LANDING GEARS LT AND RT FOR ANY LEAKS, WIRE HARNESS, SWITCH UPLOCK. ALSO INSPECTED NOSE LANDING HARNESS AND SWITCH FOR ANY DEFECTS.  VERIFIED THREE GREEN LIGHTS INDICATION IN COCKPIT, AND INSPECTED C/B F7 NO FAULTS FOUND.
